# SDR SWAA2012081506718

- Difficulty date: July 29, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 57,266 hours, 47,082 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING IB FORE FLAP DELAMINATED.  REPAIRED FORE FLAP IAW SRM.
